The Covering Constant for a Cylinder.
Monatshefte für Mathematik (1968)
- Volume: 72, page 107-117
- ISSN: 0026-9255; 1436-5081/e
Access Full Article
topHow to cite
topBambah, R.P., and Woods, A.C.. "The Covering Constant for a Cylinder.." Monatshefte für Mathematik 72 (1968): 107-117. <http://eudml.org/doc/177412>.
@article{Bambah1968,
author = {Bambah, R.P., Woods, A.C.},
journal = {Monatshefte für Mathematik},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {107-117},
title = {The Covering Constant for a Cylinder.},
url = {http://eudml.org/doc/177412},
volume = {72},
year = {1968},
}
TY - JOUR
AU - Bambah, R.P.
AU - Woods, A.C.
TI - The Covering Constant for a Cylinder.
JO - Monatshefte für Mathematik
PY - 1968
VL - 72
SP - 107
EP - 117
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/177412
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.